along with all the other bad habits i am trying to quit, i figured i may as well add smoking to the list since i feel crappy and nuts anyway. i put a patch on yesterday and wore it to bed. i'm not sure if i hated it or if i can't wait to do it again tonight. i have always had very vivid and sometimes full length motion picture type dreams.(is there a forum for that?) this was so crazy because i couldn't tell i was asleep! any thoughts? sway
Are you sure it's from the patch? Dreams are so common after quitting drugs and scary ones too. Are you back on the pills or have you stayed clean? We should have a dream forum, some crazy **** going on inside this head, lol. Last night i had some good dreams though, haha.
P.S. So you want to add on to your craziness by quitting smoking too, good luck to ya, lol. I like reading your posts. Hope you are doing well.
Oopps - I had the same thing happen to me when using the patch. Do Not Wear The Patch to Bed!!! After all, did we smoke while we were sleeping? Take it off at bed then put a new one on first thing in the morning. Sweet dreams should return.
Keep up the tough work of quitting smoking. It gets easier soon. I believe and have seen some new research that people who have quit drugs or alcohol have a better chance of staying sober if they quit smoking too. It's all tied together, all these addictions. I wouldn'r suggest quitting smoking at the same time as dope though. I glad I quit last years and feel better and more mentally balanced.
Dreams are very common with the patch,it may even say so somewhere on the box. As far as wearing it at night ,no we dont smoke during the night so like pills when you wake in the morn your tanks empty so to speak so your desire to smoke is at its highest. By wearing the patch thru the nite it keeps a certain amount in your system so you wont crave so much in the morn.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.